# SDR CA020903006

- Difficulty date: August 12, 2002
- Submitted: September 12, 2002
- Operation: Air carrier
- Make and model: Beech B100
- Aircraft time: 8,497 hours
- Engine: Garrtt TPE331*
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Gear
- Condition: Broken
- Location: Fuel Control
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE THE LT ENGINE QUIT AS IF NO MORE FUEL COULD REACH IT.  THE PILOT TURNED AROUND AND LANDED AT ITS ORIGINAL DEPARTING POINT WITHOUT ANY PROBLEM. THE FCU GEAR THAT ENGAGES THE FCU WAS FOUND BROKEN.
